# SDR 04FDEA00410

- Difficulty date: February 15, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: SK105700017007
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP VANE CENTER TRACK WORN.  APPLIED A LIGHT COAT OF MIL-G-81322 (MOBILE 28) GREASE TO THE LOWER   SURFACE   OF CENTRE VANE SUPPORT TRACK OF THE I/B FLAP LT AS PER FEDEX EA 1-5750-74226 PT1. WINGS - TE FLAPS - I/B TE FLAP VANE - CENTRE VANE SUPPORT TRACK - REPAIR.
